# SDR IXXA060002S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 37,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, REPLACE EXISTING FUSELAGE SKIN REPAIR LOCATED AT STATION 1686 LONGERON 35 RT DUE TO DTA REQUIREMENTS. REMOVED FASTENERS NEEDED TO PERFORM REPAIR. REMOVED EXISTING DOUBLER. REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND FASTENERS. IAW EO COO-8-53-423-4.
